Side Effects After Taking Cold Medicine?
I want to ask, at first I got the flu, now after that I took the medicine for demacolin and cefixime 100 mg, then my ears felt uncomfortable hearing.
Flu or influenza is a disease caused by a viral infection. Influenza can occur in every person both in children and adults. The flu is caused by influenza viruses that are transmitted through respiratory air and saliva splashes.
From the circumstances that you experience, the ear that feels uncomfortable and hearing is unclear probably is not a side effect of the drug. In the flu, a cold or nasal congestion can occur. Disorders of the nose can cause changes in pressure on the inner ear, so that it can cause pain in the ear, decreased hearing. However, this will usually disappear slowly if your flu complaints have improved.
But other than that the situation that you experience can also be caused by other causes such as:
middle ear infection of foreign bodies in the ear wax, therefore, if your condition does not improve, then you can check yourself again to your doctor, so the doctor can re-examine your condition and provide appropriate treatment.
The following article you can read about influenza
may be useful. thank you